# SDR AALA20120720022

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD INTERCOSTAL CRACKED AT CLIPNUT HOLE STATION 324 RIGHT BUTTLINE 33.  REMOVED AND REPLACED THE INTERCOSTAL PER AARD 51-10-05-01.
